Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 87, Issue 1, Winter 2022  pp. 41-81.

Wold decompositions for representations of C-algebras associated with noncommutative varieties

Authors:  Gelu Popescu
Author institution: Department of Mathematics, The University of Texas at San Antonio, San Antonio, TX 78249, U.S.A.

Summary: Given a set Q of polynomials in noncommutative indeterminates Z1,,Zn and a regular domain Dmp(H)B(H)n, m,nN, associated with a positive regular polynomial pCZ1,,Zn, we consider the variety VQ(H):={X=(X1,,Xn)Dmp(H):g(X)=0 for all gQ}. Each variety VQ(H) admits a {\it universal model} B=(B1,,Bn). The main goal of the paper is to study the structure of the -representations of the C-algebra C(VQ) generated by B1,,Bn and the identity.

DOI: http://dx.doi.org/10.7900/jot.2020jun29.2289
Keywords: multivariable operator theory, noncommutative varieties, regular domains, C-algebras, representations, Wold decompositions, Berezin kernels, classification

Contents   Full-Text PDF